View Single Post
03-12-2013, 12:00 PM
does not cohmpeet
minuteater's Avatar
Join Date: Apr 2010
Location: Buffalo
Country: United States
Posts: 716
vCash: 500
Originally Posted by TakeThatTootoo View Post
Just came back from the Dr. Long story - but she had a what we thought was the stomach flu late February. The week before that it was a sore throat and strep. They prescribed amoxicillin. Then last Monday she woke up with a whole body rash, never seen anything like it. Took her to the doctor and did a ton of blood tests. Found that her liver enzymes are high. Read up on stuff and found that 90% of people with mono that take amoxicillin get a rash and have high liver enzymes. The doctor said she needs to have more blood work done and will include a mono spot test and liver test again.

Soooooo, go to the doctor this morning turns out the mono test is negative and her liver enzymes are still high. She has an ultrasound of her liver tomorrow morning.

Do not like this road.
Yeah, sounds like the rash could just be a reaction to the antibiotic. My wife just had a similar reaction to another antibiotic. It was scary at first but, once we figured out what it was, they prescribed some steroids and it slowly subsided.

Good luck and I hope there is nothing major wrong and it is just a bad reaction.

minuteater is offline